# SDR DJFA2010033

- Difficulty date: October 14, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N708LX
- Make and model: Cessna 750
- Aircraft serial: 7500109
- Aircraft time: 8,016 hours, 4,838 cycles
- Engine: Allsn AE3007C
- Engine time: 7,810 hours, 4,720 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 4252070
- Part serial: 13727
- Condition: Leaking
- Location: Rt Gearbox
- Part time: 7,810 hours, 4,720 cycles
- Component: Gearbox
- Component part number: 23063060
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, B, A

## Discrepancy

DURING CLIMB PHASE, CREW REPORTED "OIL LEVEL LOW - R" CAS MESSAGE. THE CREW CHECK THE RIGHT ENGINE OIL QUANTITY AND FOUND IT 8 QUARTS LOW.  SHORTLY THEREAFTER, IT DROPPED TO 8.5 QUARTS LOW.  CREW DECIDED TO DIVERT AND LAND AS SOON AS PRACTICAL.  5 MINUTES FROM LANDING THE OIL PRESSURE WAS AT 35 AND CREW DECIDED TO SHUT DOWN THE RIGHT ENGINE.  MAINTENANCE PERSONNEL FOUND THE RIGHT ALTERNATOR GARLOCK SEAL LEAKING.  THE SEAL WAS REPLACED.
